# SDR GUUA09290601

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 34,578 hours, 36,067 cycles
- Engine: Pwa PW118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Nlg Prox Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9227,  DURING APPROACH LANDING GEAR SELECTED DOWN NOSE LIGHT (B) ANNUNCIATOR.  REMAINED RED. CYCLED LANDING GEAR NOSE (A) AND (B) ANNUNCIATORS STAYED RED. CYCLED LANDIN GEAR AGAIN AND NOSE (A) AND (B) ANNUNCIATORS WERE GREEN. UPON LANDING NOSE LANDING GEAR (B)ANNUNCIATOR WENT RED.  SECURED NOSE WHEEL WELL PROXIMITY SENSOR CONNECTOR.
